Don't see what you're looking for?Check back often for new products and new promotions!
Children's Benadryl Allergy Relief Cherry Liquid 4 oz
This allergy medicine for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves
This children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula
Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
Children's allergy liquid medicine is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child's allergies a time out